# SDR TSAA9557102

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Ws 453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LEFT WING STATION 453 EXFOLIATION CORROSION NOTED ON THE LOWER HORIZONTAL CHORD, OUTBOARD OF NR 2 SLAT ACTUATOR.  REPAIRED PER ECO2135R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
